# SDR 06FDEA04132

- Difficulty date: November 29, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 74,950 hours, 30,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W ON STRUCTURE SLANT PANEL AT STA 1381 X-115 ON TEE FOUND SEVERE   CORROSION WITH EXFOLIATION.  REM SLANT PNL IAW MM20-50-02.  AFTER REM SLANT PNL FOUND SEAL BROKEN AND QTY17 P/N AEA0476-505 CLAMP QTY4 P/N AEA0476-509, QTY3 P/N AEA0476-507, QTY1 P/N AEA0481-2 CLAMP WORN.  REMOVED CORROSION IAW SRM 51-21-01PAR34 VOL1 ORIG MAT THK IS .260" IAW SRM 53-40-00 PAGE 55.   MAT REM .088" REMAIN THK .172", MAT REM 33.8 PERCENT IS WITHIN LIMITS IAW SRM53-40-00 VOL1 FIG 11 SHT 1 IAW SRM 51-21-01 VOL2 PAR 22.  PROTECTED AREA IAW RM53-40-00 VOL1 FIG11.  INSTALLED SLANT PNL EXCEPT 3EA CLAMP IAW DWG AEA0441.  INSTALL SLANT PANEL, FOUND QTY 1 P/N AEA0481-2 AND QTY2 P/N AEA0476-509 CLAMP WORN.  REPLACED CLAMPS IAW DWG A
